# SDR IXXA060602O

- Difficulty date: September 9, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 98,107 hours, 31,508 cycles
- Engine: Ge CFM562C1
- Engine time: 44,982 hours, 16,578 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9026M70G01
- Part serial: 693509
- Condition: Overtemp
- Part time: 44,982 hours, 16,578 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NR 1 ENGINE OVER TEMPED TO 916 DEGREES AND CLIMBING, THE CREW ABORTED THE TAKE OFF AT 124 KNOTS AND RETURNED TO PARKING. MAINTENANCE INSPECTED THE ENGINE PER ALL APPLICABLE DATA, PERFORMED A POWER ASSURANCE RUN, ALL TARGETS ACHIEVED WITH NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
